# SDR BAGA20220807

- Difficulty date: August 7, 2022
- Submitted: August 11, 2022
- Operation: Air carrier
- Aircraft: N120BZ
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000115
- Aircraft time: 39,689 hours, 19,683 cycles
- System (JASC): 3244 · Tire
- Part: Transducer
- Part number: 526335001
- Part serial: 2430241
- Condition: Faulty
- Location: Zones 198hr/199g
- Part time: 39,678 hours, 19,673 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

EMER/PRKG BRAKE LIGHT FLASHING IN FLIGHT. PRKG BRK NOT RELEASED EICAS IN FLIGHT  -  T/S SYSTEM FOUND #1 EMERGENCY BRAKE ACCUMULATOR TRANSDUCER AT FAULT. BRAKE LIGHT ON EVEN WHEN BRAKE HANDLE RELEASED WITH EMERGENCY PARKINGG BRAKE FAULT MSG. BRAKES VERIFIED PUCKS OPERTE NORMALLY WHEN HANDLE IS ENGAUGED OR DISENGAUGED. REMOVED AND REPLACED #1 EMERGENCY BRAKE ACCUMULATOR PRESSURE TRANSDUCER PER AMM 32-44-17/400 AND PRFORMED SYSTEM OPS CHECK WITH NO FURTHER FAULTS.
